I've been taking Azor for my blood pressure for 5 years now. Recently, my dr refilled my prescription and the pharmacy gave me a generic version of Azor. I have had a headache everyday since taking it and am having extreme bouts of dizziness and lightheadedness. Is it common to have such side effects when switching to a generic brand of drug?
Its not necessarily common; however, generic medications are allowed to be a certain percentage different from the name brand version. For some people the binding agents or color dyes used may cause new side effects. Let your doctor know and they can mark down name brand only and the potentially your insurance may cover more of the cost if the doctor says it's medically necessary for you to stay with the name brand. Best wishes!
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2010 • 1 answer
Posted 4 Dec 2010 • 1 answer
Posted 14 Jul 2011 • 1 answer
Posted 19 Mar 2016 • 0 answers
Posted 18 Dec 2016 • 4 answers